# SDR RAIA00212348

- Difficulty date: November 29, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 9,132 hours, 9,862 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: TY203911A
- Part serial: T086
- Condition: Intermittent
- Part time: 8,507 hours, 8,526 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

5682-STL- THRUST REVERSER DISAGREE MESSAGE. MAINTENANCE DEFERRED PER MEL, AND SUBSEQUENTLY REMOVED AND REPLACED #1 T/R ACTUATOR SN TO86.
